MAUDE Adverse Event Report: ZHONGSHAN LEBO MEDICAL DMI; SHOWER TRANSPORT CHAIR

ZHONGSHAN LEBO MEDICAL DMI; SHOWER TRANSPORT CHAIR
Model Number 522-1702-1900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
We just bought this product off of amazon for my brother who is currently a paraplegic.He's only been using it since 6/5 and yesterday when he was in the shower the clip broke off of it and he fell in the shower.The strucral soundness of this product is very concerning to me.My brother is only 140lbs and does not reach the weight limit.Please let me know as soon as you can what we can do to resolve this issue.

Brand Name
DMI
Common Device Name
SHOWER TRANSPORT CHAIR
Manufacturer (Section D)
ZHONGSHAN LEBO MEDICAL
no. 60, weimin road
dongsheng town
zhonsheng town, guangdong 52841 4
CH  528414
MDR Report Key17637593
Report Number1000143485-2023-22523
Device Sequence Number17727224
Product Code ILS
UDI-Device Identifier00041298017028
UDI-Public00041298017028
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number522-1702-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/13/2023
Device Age1 WK
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight64 KG